Alert archive / Washington / Storm Warnings in 2017

Storm Warning 1, NWS Seattle, WA

February 15, 2017

NWS Seattle, WA issued this storm warning at Feb 15, 2017, 6:11 PM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 15, 2017, 6:11 PM PST (02:11 UTC)
Expired
Feb 16, 2017, 3:09 AM PST
In force
9 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

985 
WHUS76 KSEW 160211
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
611 PM PST WED FEB 15 2017

PZZ150-153-156-170-173-176-161015-
/O.UPG.KSEW.GL.W.0014.000000T0000Z-170216T1500Z/
/O.NEW.KSEW.SR.W.0001.170216T0211Z-170216T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
611 PM PST WED FEB 15 2017

...STORM WARNING IN EFFECT UNTIL 4 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST THURSDAY. THE GALE
WARNING IS NO LONGER IN EFFECT. 

* WINDS...SOUTH WIND 35 TO 50 KNOTS.

* WAVES/SEAS...COMBINED SEAS AROUND 20 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

PZZ132>134-161015-
/O.CON.KSEW.GL.W.0013.000000T0000Z-170216T1500Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
611 PM PST WED FEB 15 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY...

* WINDS...SOUTHEAST WIND 25 TO 40 KT. WIND WAVES 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-161015-
/O.CON.KSEW.GL.W.0014.000000T0000Z-170216T1500Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
611 PM PST WED FEB 15 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY...

* WINDS...SOUTH WIND 30 TO 45 KNOTS.

* WAVES/SEAS...COMBINED SEAS AROUND 20 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-161015-
/O.CON.KSEW.RB.Y.0004.000000T0000Z-170216T1800Z/
GRAYS HARBOR BAR-
611 PM PST WED FEB 15 2017

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 10 AM
PST THURSDAY...

* WAVES/SEAS...COMBINED SEAS 14 FT WITH SEVERE BAR CONDITIONS AND 
  BREAKERS LIKELY. 

* FIRST EBB...730 PM WEDNESDAY.

* SECOND EBB...800 AM THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ131-161015-
/O.CON.KSEW.SC.Y.0025.000000T0000Z-170216T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
611 PM PST WED FEB 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY...

* WINDS...EAST 20 TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-161015-
/O.CON.KSEW.SC.Y.0025.000000T0000Z-170216T1900Z/
PUGET SOUND AND HOOD CANAL-
611 PM PST WED FEB 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST
THURSDAY...

* WINDS...SOUTH 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
2 follow-up statements
805 
WHUS76 KSEW 160506
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
906 PM PST WED FEB 15 2017

PZZ131-161315-
/O.CAN.KSEW.SC.Y.0025.000000T0000Z-170216T1200Z/
/O.NEW.KSEW.SC.Y.0027.170216T1400Z-170216T2000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
906 PM PST WED FEB 15 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON PST THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO NOON PST THURSDAY. 

* WINDS AND WAVES...WEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132>134-161315-
/O.CON.KSEW.GL.W.0013.000000T0000Z-170216T1500Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
906 PM PST WED FEB 15 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY...

* WINDS...SOUTHEAST WIND 25 TO 40 KT. WIND WAVES 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-161315-
/O.CON.KSEW.GL.W.0014.000000T0000Z-170216T1500Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
906 PM PST WED FEB 15 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY...

* WINDS...SOUTH WIND 30 TO 45 KNOTS.

* WAVES/SEAS...COMBINED SEAS AROUND 20 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-161200-
/O.CON.KSEW.SR.W.0001.000000T0000Z-170216T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
906 PM PST WED FEB 15 2017

...STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY...

* WINDS...SOUTH WIND 35 TO 50 KNOTS.

* WAVES/SEAS...COMBINED SEAS AROUND 20 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

PZZ110-161315-
/O.EXT.KSEW.RB.Y.0004.000000T0000Z-170217T0600Z/
GRAYS HARBOR BAR-
906 PM PST WED FEB 15 2017

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 10 PM PST
THURSDAY...

* WAVES/SEAS...COMBINED SEAS 14 TO 16 FEET WITH BREAKERS COVERING
  THE BAR AT TIMES. BAR CONDITIONS SEVERE.

* FIRST EBB...800 AM THURSDAY.

* SECOND EBB...800 PM THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ135-161315-
/O.CON.KSEW.SC.Y.0025.000000T0000Z-170216T1900Z/
PUGET SOUND AND HOOD CANAL-
906 PM PST WED FEB 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST
THURSDAY...

* WINDS...SOUTH 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
542 
WHUS76 KSEW 161109
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
309 AM PST THU FEB 16 2017

PZZ150-153-156-170-173-176-161915-
/O.CAN.KSEW.SR.W.0001.000000T0000Z-170216T1200Z/
/O.EXB.KSEW.GL.W.0013.000000T0000Z-170216T2100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
309 AM PST THU FEB 16 2017

...GALE WARNING IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. 

* WINDS...SOUTHWEST 25 TO 35 KNOTS EASING IN THE AFTERNOON.

* WAVES/SEAS...COMBINED SEAS 15 TO 21 FEET WITH A 12 TO 14 SECOND
  PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ132-133-161915-
/O.CON.KSEW.GL.W.0013.000000T0000Z-170216T1500Z/
/O.EXB.KSEW.SC.Y.0027.170216T1500Z-170217T0800Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
309 AM PST THU FEB 16 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO
MIDNIGHT PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO MIDNIGHT
PST TONIGHT. 

* WINDS AND WAVES...SOUTHEAST WIND 25 TO 35 KNOTS BECOMING SOUTH
  TO SOUTHWEST 15 TO 25 KNOTS. WIND WAVES 4 TO 6 FEET SUBSIDING TO
  2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-161915-
/O.CON.KSEW.GL.W.0013.000000T0000Z-170216T1500Z/
/O.EXB.KSEW.SC.Y.0027.170216T1500Z-170217T0200Z/
ADMIRALTY INLET-
309 AM PST THU FEB 16 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 6 PM
PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM PST
THIS EVENING. 

* WINDS AND WAVES...SOUTH WIND 25 TO 35 KNOTS EASING TO 15 TO 25
  KNOTS IN THE MORNING. WIND WAVES 4 TO 6 FEET SUBSIDING TO 2 TO 4
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-161915-
/O.CON.KSEW.GL.W.0014.000000T0000Z-170216T1500Z/
/O.EXB.KSEW.SC.Y.0027.170216T1500Z-170217T0200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
309 AM PST THU FEB 16 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 6 PM
PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM PST
THIS EVENING. 

* WINDS AND WAVES...SOUTHWEST WIND 25 TO 35 KNOTS EASING TO 15 TO
  25 KNOTS. SOUTHWEST SWELL 14 FEET AT 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-161915-
/O.EXT.KSEW.RB.Y.0004.000000T0000Z-170217T1200Z/
GRAYS HARBOR BAR-
309 AM PST THU FEB 16 2017

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 4 AM PST
FRIDAY...

* WAVES/SEAS...COMBINED SEAS 14 TO 16 FEET SUBSIDING TO 11 OR 12
  FEET THIS AFTERNOON. BAR CONDITIONS SEVERE BECOMING ROUGH.

* FIRST EBB...800 AM TODAY.

* SECOND EBB...800 PM TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ131-161915-
/O.EXT.KSEW.SC.Y.0027.170216T1109Z-170216T2100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
309 AM PST THU FEB 16 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...

* WINDS AND WAVES...WEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-161915-
/O.EXT.KSEW.SC.Y.0025.000000T0000Z-170217T0200Z/
PUGET SOUND AND HOOD CANAL-
309 AM PST THU FEB 16 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT TONIGHT...

* WINDS...SOUTH 20 TO 30 KNOTS EASING TO 15 TO 25 KNOTS THIS
  MORNING. WIND WAVES 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this storm warning went out at Feb 15, 3:22 PM PST, 2 hours 49 minutes earlier.

Area forecast discussion, Feb 15, 3:22 PM PST, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
322 PM PST Wed Feb 15 2017

.SYNOPSIS...A frontal system will bring moderate to heavy rain and
locally windy weather tonight. A broad upper trough will follow the
front for cooler and somewhat showery weather on Thursday. Weak high
pressure aloft will dry things out on Friday. A weather system will
clip the area Saturday. Wetter weather will return for the first half
of next week.

&&

.SHORT TERM...A front will move through the area tonight with
rain and breezy to windy conditions. Advisory level winds are
expected at the coast and north interior. Light freezing rain will
continue in the passes but the impacts should be minimal. There
will be some river flooding concerns as well. See the hydrology
section below for details.

Showers will linger on Thursday behind the front. Snow levels will
lower to around 4000 feet with a few inches of snow likely above
that level. Weak high pressure aloft will dry things out on Friday.
Moisture from a weather system moving onshore to the south will clip
the south and east part of the forecast area on Saturday.
Schneider

.LONG TERM...A frontal system will likely bring rain and some
wind to the area on Sunday. A second frontal system could bring
another round of rain and wind on Monday but models are showing
poor run to run consistency with the details. A weak split upper
trough will linger over the West Coast Tuesday and Wednesday for a
chance of showers. There a hints things might be drying out with
some low level offshore by Wednesday but confidence in this is low
for now. Schneider

&&

.AVIATION...Strong moist southwesterly flow aloft will continue
through tonight as a frontal system moves through the region. The
air mass is stable. A deep low pressure center offshore will track
to Queen Charlotte sound Thursday morning. There will be rain with
low cigs and poor visibility through tonight and then improvement on
Thursday as the rain turns to scattered showers behind the front.

KSEA...Rainy weather with low cigs and poor vsby continues tonight
and then the rain will turn to showers around daybreak. A southerly
breeze will increase later tonight as a deep low moves into B.C.

&&

.MARINE...A deep low just offshore will track to Queen Charlotte
sound Thursday morning, gale warnings are in effect for all waters
except the central Strait of Juan de Fuca and Puget Sound. Another
weather system will reach the area Sunday or Monday.

&&

.HYDROLOGY...A frontal system will push inland tonight with heavy
rains and high snow levels. This will bring a threat of flooding
to some area rivers.

The Skokomish river in Mason county is already above flood stage
and will remain so for another day or so. It is currently forecast
to fall below flood stage sometime on Friday.

Other rivers flowing off the Olympics and the north Cascades could
also flood tonight or Thursday. Flood Watches are currently in
effect to address this threat.

It should be noted that the runoff in the river models is quite
sensitive to the temperatures for this storm so there is a fair
amount of uncertainty for forecast river crests.

In addition, the recent heavy rains have pushed USGS landslide
guidance above the threshold at which landslides typically occur.
This means another cycle of landslides is likely over the next few
days. A special weather statement is in effect to address this
threat. Schneider

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch through Thursday evening for Bellevue and Vicinity-
     Cascades of Snohomish and King Counties-Cascades of Whatcom
     and Skagit Counties-East Puget Sound Lowlands-Everett and
     Vicinity-Western Skagit County-Western Whatcom County.

     Flood Watch through late tonight for Admiralty Inlet Area-
     Central Coast-Eastern Strait of Juan de Fuca-Hood Canal
     Area-Lower Chehalis Valley Area-North Coast-Olympics-
     Western Strait of Juan De Fuca.

     Wind Advisory until 7 AM PST Thursday for Admiralty Inlet Area-
     San Juan County-Western Skagit County-Western Whatcom
     County.

     Wind Advisory until 4 AM PST Thursday for Central Coast-North
     Coast.

PZ...Small Craft Advisory for rough bar until 10 AM PST Thursday for
     Grays Harbor Bar.

     Gale Warning until 7 AM PST Thursday for Admiralty Inlet-Coastal
     Waters From Cape Flattery To James Island 10 To 60 Nm-
     Coastal Waters From Cape Flattery To James Island Out 10 Nm-
     Coastal Waters From James Island To Point Grenville 10 To
     60 Nm-Coastal Waters From James Island To Point Grenville
     Out 10 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
     To Cape Shoalwater Out 10 Nm-East Entrance U.S. Waters
     Strait Of Juan De Fuca-Northern Inland Waters Including The
     San Juan Islands-West Entrance U.S. Waters Strait Of Juan
     De Fuca.

     Small Craft Advisory until 4 AM PST Thursday for Central U.S.
     Waters Strait Of Juan De Fuca.

&&

www.weather.gov/seattle

You can see an illustrated version of this discussion at
www.weather.gov/seattle/gafd/latest_webafd.html

In the hours before

Special weather statement, Feb 15, 4:40 PM PST, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Seattle WA
440 PM PST Wed Feb 15 2017

WAZ503-504-506-507-509-511>513-515>517-555-556-558-559-567>569-
161245-
Western Whatcom County-Southwest Interior-Western Skagit County-
Everett and Vicinity-Tacoma Area-Hood Canal Area-
Lower Chehalis Valley Area-Olympics-
Western Strait of Juan De Fuca-North Coast-Central Coast-
East Puget Sound Lowlands-Bellevue and Vicinity-
Seattle and Vicinity-Bremerton and Vicinity-
Cascades of Whatcom and Skagit Counties-
Cascades of Snohomish and King Counties-
Cascades of Pierce and Lewis Counties-
432 PM PST Wed Feb 15 2017

...HEAVY RAINFALL THROUGH TONIGHT IS LEADING TO AN INCREASED
THREAT OF LANDSLIDES IN WESTERN WASHINGTON...

Rainfall of 4 to 5 inches last week plus increased soil moisture
to high levels across Western Washington. Heavy rainfall of 2 to 4 inches
in the lowlands has fallen since last night with more heavy rain
to come tonight. This amount of rain is putting extra pressure on
soil instability, leading to an increased threat of landslides.

The USGS antecedent rainfall and antecedent wetness indexes are
above thresholds as the heavy rain continues to fall, indicating
an increase in the threat for landslides. Landslides have
occurred, including in West Seattle.

Areas above 6000 feet in elevation have a deep enough snow pack
that this storm is not likely to have much of an effect.

For more information about current conditions...visit
www.weather.gov/seattle...select Hydrology...and then scroll down
to the Landslide section for the links to the landslide
information pages.

To report landslides for tabulation, please report them to your
emergency management agency.

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 5:21 PM PSTHigh Wind WarningSEW11 hr
Feb 15, 9:06 PM PSTSmall Craft AdvisorySEW17 hr
Feb 16, 7:58 AM PSTSmall Craft AdvisorySEW99 min
Feb 16, 8:13 AM PSTRiver Flood WarningSEWKing, Pierce25 hr
Feb 16, 9:37 AM PSTSmall Craft Advisory for Hazardous SeasSEW32 hr

Nearby

Storm Warnings in Washington, 2017Every storm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.